American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Katsuro Sakai and Raymond Y. Wong. On infinite-dimensional manifold triples . Trans. Amer. Math. Soc. 318 (1990) 545-555. MR 994171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Matatyahu Rubin. On the reconstruction of topological spaces from their groups of homeomorphisms . Trans. Amer. Math. Soc. 312 (1989) 487-538. MR 988881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Qing Lin. Operator theoretical realization of some geometric notions . Trans. Amer. Math. Soc. 305 (1988) 353-367. MR 920163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Philip J. Fleming. Structural stability and group cohomology . Trans. Amer. Math. Soc. 275 (1983) 791-809. MR 682733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hui Hsiung Kuo. Diffusion and Brownian motion on infinite-dimensional manifolds . Trans. Amer. Math. Soc. 169 (1972) 439-459. MR 0309206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1